# SDR C2XA96IA192

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 12006158003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT FLOOR BEAM FROM FRAME 38 TO 44 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR BEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
